English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The SL (2,C) Casson invariant for Seifert fibered homology spheres and surgeries on twist knots

MPS-Authors
/persons/resource/persons234979

Boden,  Hans U.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Boden, H. U., & Curtis, C. L. (2006). The SL (2,C) Casson invariant for Seifert fibered homology spheres and surgeries on twist knots. Journal of Knot Theory and its Ramifications, 15, 813-837. doi:10.1142/S0218216506004762.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2CC7-B
Abstract
There is no abstract available